# SDR SWAA2014010223689

- Difficulty date: December 10, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 53,151 hours, 31,012 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB STATION 92.7, 1ST VERTICAL STIFFENER, 11.5" AFT OF FWD SPAR CRACKED THROUGH TO OTBD SIDE OF RIB.  REPAIRED STIFFENER IAW EA.
